MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 24CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 24CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6730240012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure analysis is in progress; additional information will be submitted once the quality investigation is completed.
 
Event or Problem Description
It was reported that during testing at the manufacturer facility insulation was missing near the tips of the device, posing the risk of a small component being lost in a surgical site.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Additional information: manufacture date.Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 24CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8444458
Report Number0001811755-2019-00916
Device Sequence Number344336
Product Code GEI
UDI-Device Identifier04546540696069
UDI-Public04546540696069
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6730240012
Device Lot Number63719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1